# SDR ARWA980307

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1131
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: A24000104
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: J, E
- Precautionary procedure: D

## Discrepancy

A/C BLOCK TURNBACK WITH SPOILER NR 5 INDICATION ON SPI NOT WORKING.  AFTER A/C ON BLOCKS ENGINE SHUT DOWN, NR 1 ENGINE VIBRATION SHOWED 4 UNITS.  ENTERED SPI FOR NR 5 SPOILER ON DMI 2.  REMOVED AND REPLACED VIBRATION MONITOR AND PERFORMED ENGINE RUN UP AND TEST NR 1 PER LOCKHEED L1011 MM 77-32-0 NORMAL.
